Insane Thoughts on Prozac

“It turned me into a junkie, waking up with shocks, nightmares, anxiety, panic…”

 

I am a 36-year old female, who has her own business and was prescribed Prozac by a psychiatrist for an anxiety disorder and obsessive traits. I was not told of the side effects, and was instructed to just take a quarter.

Within a year I was up to taking 3 & 1/2 as I found that if you do not take more and more, the side effects were worse than what I started with.

It turned me into a junkie, waking up with shocks, nightmares, anxiety, panic, and grabbing for the Prozac after eating immediately every morning.

I was an absolute wreck, having criminally insane thoughts and dreams, shaking, nausea, paranoia, anxiety and panic, I felt that it put me at a cross roads.

Do not take more and more, this is horrendous. Take less and taper off.

Its been two months and I’m still reclusive and suffering the described effects, but I have found that a chiropractor/ kinesiology/homeopath /craniologist has greatly assisted with natural alternatives and healing the symptoms.

I was diagnosed with too much adrenalin, as well my spine needed fixing as the nerves connected were also “not right.”

I was prescribed medicines that are slowly working with no side effects. I hope this helps.

K Jamieson
kary.jamieson@optusnet.com.au

 

4/1/2002

This is Survivor Story number 32.
Total number of stories in current database is 48

 1,050 total views

I Thought I was Going Totally Mad

“My doc took me off 50mgs of Seroxat / Paxil cold turkey.”

 

Hi

I spent 7 days thinking that I was going totally mad in July of this year after My doc took me off 50mgs of Seroxat / Paxil cold turkey

I genuinely believed that it was the “real me” coming out underneath & for a week really thought I was going out of my mind – then I did a search & found your site & realized I was not alone – your group literally saved my life

It took 6 weeks of brain shocks / zaps & countless other forms of GSB torture & side effects from the drug before I was better

I decided to set up my own group in late summer to try & give something back, so hopefully no one would ever go through the withdrawal hell I went through

Since then I believe we have created a really sound bunch of people (over 12,000 postings)

Quite often I have relayed stories & postings from your group & we (our group) have helped save many lives (I do not make that claim not lightly)

I ask that you can invite your members to visit our group & would welcome our entire membersship to visit yours

Yours Sincerely
Rory Stokes (Group Founder)depression-anxiety

Our link is:- http://groups.yahoo.com/group/depression-anxiety/

Rory Stokes
http://groups.yahoo.com/group/depression-anxiety

 

1/26/2002

This is Survivor Story number 46.
Total number of stories in current database is 48

 1,394 total views

Shocks and Suicidal Thoughts on Paxil

“Finally! I am not the only person who had these symptoms!”

 

I read in today’s Register Guard (Eugene, OR) a small bit about “Suit says drug maker hid evidence.” The line that struck me was “suffered symptoms ranging from electric like shocks to suicidal thoughts after discontinuing use of the drug.”

Finally! I am not the only person who had these symptoms! When I tried to go off Paxil, I had these symptoms, plus uncontrollable crying. I told my doctor what I was experiencing (a psychiatrist at Kaiser), and he told me not to discontinue the drug. He said I was one of those people who would need to take an antidepressant for the rest of my life. He did not understand the symptoms I was having, nor my desire to get off the drug. On the drug, I have never felt like “me.” I am disconnected and tired most of the time. I also told my general physician about the symptoms, and she did not understand them at all.

The advice from both was to stay on the drug. I have not attempted to discontinue the Paxil since then, and have been on it now for 6 years. I plan to order the tape about withdrawal. For the first time in years, I think I may be able to get off this drug. And I now know I am not “crazy” for having these symptoms.

Thank you.

 

8/28/2001

This is Survivor Story number 23.
Total number of stories in current database is 34

 1,395 total views